EconPapers    
Economics at your fingertips  
 

Mean Field Games with Singular Controls

Guanxing Fu and Ulrich Horst
Additional contact information
Guanxing Fu: Humboldt University Berlin

No 22, Rationality and Competition Discussion Paper Series from CRC TRR 190 Rationality and Competition

Abstract: This paper establishes the existence of relaxed solutions to mean eld games (MFGs for short) with singular controls. As a by-product, we obtain an existence of relaxed solutions results for McKean-Vlasov stochastic singular control problems. Finally, we prove approximations of solutions results for a particular class of MFGs with singular controls by solutions, respectively control rules, for MFGs with purely regular controls. Our existence and approximation results strongly hinge on the use of the Skorokhod M1 topology on the space of cadlag functions.

Keywords: Mean field game; singular control; relaxed control; skorokhod m1 topology (search for similar items in EconPapers)
JEL-codes: E20 H30 (search for similar items in EconPapers)
Date: 2017-03-23
New Economics Papers: this item is included in nep-mac and nep-ore
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)

Downloads: (external link)
https://rationality-and-competition.de/wp-content/ ... cussion_paper/22.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rco:dpaper:22

Access Statistics for this paper

More papers in Rationality and Competition Discussion Paper Series from CRC TRR 190 Rationality and Competition
Bibliographic data for series maintained by Viviana Lalli ().

 
Page updated 2025-03-31
Handle: RePEc:rco:dpaper:22